# SDR DALA2020020310851

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 76,907 hours, 20,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 39d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:39D. CORRECTIVE ACTION: RESECURED LIGHT ASSY. OPS NML. (1467451)
